# SDR 0301509943

- Difficulty date: July 8, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- Aircraft time: 83,928 hours, 86,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CRACK IN FUSELAGE NOSE SKIN AT BS 69.5 LBL 18-19 AND BS 76.5 LBL 18-20. REPAIRED PER EA 99-195678.
